# SDR UALA2008121206857

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 34,717 hours, 9,531 cycles
- Engine: Pwa PW4056
- Engine time: 28,715 hours, 5,859 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  L ENG VIB INDICTOR READS 3.2 IN CRUISE FL380 M.80 NO SIGNIFICANT VIBRATION NOTED.  AT TOP OF DESCENT AS THROTTLES CAME BACK TO IDLE AIRFRAME VIBRATION NOTED FOR ABOUT 5 SEC.  REPLACED ENGINE.
